# SDR CALA9701552

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR UPPER FORWARD CORNER OF EXTERIOR SKIN JUST BELOW GATE BENT WITH A 1.25 CRACKED.  THE CRACKED AREA WAS CUT OUT, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 52-00-3.
